# SDR FDEA202512202273

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N294FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63131
- Aircraft time: 5,279 hours, 2,622 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876112
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, FLOOR PANEL 242UFF DAMAGED.   REPAIRED MAIN DECK FLOOR PANEL 242UFF, AT BS 980-114.82, RBL 54.75- RBL 74.25 IAW 53-00-50-2R. THIS IS A MAJOR REPAIR. SEE JPF FOR ALL WORK PERFORMED. FLOORBOARD WILL BE INSTALLED ON WO 91439, SEQ 114.
